Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 340, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 10, 2007, 5:27 PM CDT for Limestone County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2007, 5:27 PM CDT (22:27 UTC)
- Expired
- Sep 10, 2007, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Limestone County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 102228 SVRFWD TXC293-102330- /O.NEW.KFWD.SV.W.0340.070910T2227Z-070910T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 527 PM CDT MON SEP 10 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THORNTON...OR ABOUT 7 MILES SOUTHWEST OF GROESBECK. THIS STORM WAS MOVING SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... THORNTON BY 545 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3151 9656 3144 9667 3130 9659 3140 9643 $$ 13
2 follow-up statements
000 WWUS54 KFWD 102251 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 550 PM CDT MON SEP 10 2007 TXC293-102330- /O.CON.KFWD.SV.W.0340.000000T0000Z-070910T2330Z/ LIMESTONE TX- 550 PM CDT MON SEP 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH CENTRAL LIMESTONE COUNTY... AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THORNTON...OR ABOUT 6 MILES SOUTH OF GROESBECK...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... THORNTON BY 555 PM CDT... ANOTHER STRONG STORM WAS LOCATED ABOUT 3 MILES SOUTH OF THORNTON. LAT...LON 3151 9656 3145 9665 3125 9657 3134 9637 $$ 13
000 WWUS54 KFWD 102303 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT MON SEP 10 2007 TXC293-102330- /O.CON.KFWD.SV.W.0340.000000T0000Z-070910T2330Z/ LIMESTONE TX- 603 PM CDT MON SEP 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH CENTRAL LIMESTONE COUNTY... AT 603 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THORNTON...OR ABOUT 7 MILES SOUTH OF GROESBECK...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN LIMESTONE COUNTY AT 620 PM CDT HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3151 9656 3145 9665 3125 9657 3134 9637 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:25 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 10, 3:25 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON SEP 10 2007 .DISCUSSION... ONGOING PRECIPITATION CONTINUES TO SHIFT SOUTH WITH OUTFLOW BOUNDARY PRODUCED BY EARLIER CONVECTION. NATURE OF SHOWERS AND STORMS IS LIGHT TO MODERATE WITH EMBEDDED AREAS OF HEAVY RAINFALL BUT NO FLOODING ISSUES HAVE RESULTED IN THE PAST FEW HOURS. WIDELY SCATTERED CONVECTION IS DEVELOPING ALONG THE RED RIVER IN ADVANCE OF THE COLD FRONT CURRENTLY CROSSING THE RED RIVER. HOWEVER...BRUNT OF THE COLD FRONT /DRIER AIR AND COOLER TEMPS/ STILL REMAINS UP IN CENTRAL OKLAHOMA. BASED ON NATURE OF STORMS AND ANALYSIS OF ENVIRONMENT HAVE DECIDED TO LET THE FLASH FLOOD WATCH EXPIRE AND NOT EXPAND IT INTO THE SOUTHERN HALF OF NORTH TEXAS. CANNOT RULE OUT A LOCALIZED FLASH FLOODING EVENT OR TWO THROUGH THE EVENING HOURS BUT BELIEVE EVENTS WILL BE TOO ISOLATED TO CONTINUE THE WATCH. STILL EXPECT COLD FRONT AND DRIER AIR TO MOVE THROUGH NORTH TEXAS DURING THE EVENING AND OVERNIGHT HOURS. RAIN ACTIVITY SHOULD DECREASE FROM NORTH TO SOUTH AFTER MIDNIGHT. TUESDAY WILL BE A PLEASANT DAY AS SURFACE HIGH SETTLES OVER THE REGION. HIGH WILL REMAIN IN PLACE THROUGH WEDNESDAY AND THEN SHIFT EAST AS AN UPPER LEVEL TROUGH MOVES ACROSS NORTH TEXAS. THIS SYSTEM WILL BRING ANOTHER FRONT WITH FROPA EXPECTED ON FRIDAY AFTERNOON/EVENING. MOISTURE WILL NOT HAVE ENOUGH TIME TO MAKE A REBOUND IN NORTH TEXAS BETWEEN THE TWO FRONTS AND CURRENT MODELS INDICATE THAT FRIDAYS FRONT WILL BE DRIER. HOWEVER...HAVE INCLUDED SLIGHT CHANCE POPS ON FRIDAY AFTERNOON AHEAD OF THE FRONT AS SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP WITH DAYTIME HEATING. TEMPERATURES THIS WEEK WILL RUN NEAR OR SLIGHTLY BELOW NORMAL. WILL SEE A GRADUAL WARM UP THROUGH THE WEEK WITH TEMPERATURES APPROACHING THE LOWER 90S BY THE END OF THE WEEK AND THEN THE SECOND COLD FRONT WILL COOL US BACK BELOW NORMAL FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 84 65 88 68 / 50 10 0 0 10 WACO, TX 72 84 63 88 67 / 70 20 10 10 10 PARIS, TX 66 83 61 86 62 / 50 10 0 0 10 DENTON, TX 68 83 62 87 66 / 50 10 0 0 10 MCKINNEY, TX 66 83 61 87 65 / 50 10 0 0 10 DALLAS, TX 68 84 65 87 68 / 50 10 0 0 10 TERRELL, TX 70 84 64 87 66 / 60 10 10 0 10 CORSICANA, TX 71 85 63 87 67 / 70 20 10 10 10 TEMPLE, TX 72 84 63 88 67 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/91
Hazardous weather outlook, Sep 10, 3:47 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT MON SEP 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 347 PM CDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MOST OF NORTH TEXAS THROUGH THE EVENING AND EARLY TONIGHT. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. ALTHOUGH THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED...SOME LOCALIZED FLASH FLOODING WILL STILL BE POSSIBLE...ESPECIALLY IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...HOWEVER REPORTS OF SIGNIFICANT FLOODING ARE REQUESTED IF OBSERVED. DUNN
In the hours before
Local storm report, Sep 10, 12:42 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 PM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 4 NW DALLAS 32.84N 96.81W
09/10/2007 DALLAS TX BROADCAST MEDIA
MAJOR STREET FLOODING REPORTED AT I-35E AND ROYAL LANESpecial weather statement, Sep 10, 4:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 436 PM CDT MON SEP 10 2007 TXZ160-102200- FALLS TX- 436 PM CDT MON SEP 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL FALLS COUNTY AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES NORTH OF MARLIN...MOVING SOUTH AT 5 MPH. PEA-SIZED HAIL...VERY HEAVY RAINFALL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3152 9682 3148 9690 3140 9687 3144 9676 13
Special weather statement, Sep 10, 5:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 515 PM CDT MON SEP 10 2007 TXZ161-102245- LIMESTONE TX- 515 PM CDT MON SEP 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LIMESTONE COUNTY AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF GROESBECK...MOVING SOUTH AT 5 MPH. ANOTHER STRONG STORM WAS LOCATED JUST NORTH OF THORNTON. PEA-SIZED HAIL...HEAVY RAINFALL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3157 9664 3152 9677 3134 9667 3141 9648 13
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:18 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 5:59 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 22 more | 10 hr |
| Sep 10, 6:20 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Sep 10, 7:09 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 7:24 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Sep 10, 7:59 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 8:15 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Sep 10, 8:41 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Sep 10, 8:42 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Sep 10, 9:25 AM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Sep 10, 9:37 AM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Sep 10, 10:16 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Sep 10, 10:41 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 11:03 AM CDT | Flash Flood Warning | FWD | Hood, Johnson, Tarrant | 3 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 46 hr |
| Sep 10, 4:36 PM CDT | Special Weather Statement | FWD | Limestone | 24 min |
| Sep 10, 5:15 PM CDT | Special Weather Statement | FWD | Limestone | 30 min |
| Sep 10, 6:39 PM CDT | Special Weather Statement | FWD | Freestone | 36 min |
| Sep 10, 6:53 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.